| Model Number |
2043-2858 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 2043-2858 omnifit ser.Ii cup ins.0 deg.1rhhs it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.Surgeon also reported that the patient's leg was 16mm short.Patient was revised from an osteonics head and liner to a cemented trident liner and femoral head.Rep confirmed that no further information will be released by the hospital or surgeon.